# SDR C2XA09IA032

- Difficulty date: January 28, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 17,294 hours, 13,217 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W407001120
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2749, THE CREW REPORTED THE NR 2 ENGINE FIRE DETECTION SYSTEM FAILED IN FLIGHT.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MX INSPECTED THE ACFT, AND REPAIRED WIRES W407-0011-20 & W407-0012-20 NEAR CONNECTOR P0914, OPS CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
